Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Swollen feet, sudden weight gain and migraines. Pregnancy test negative. Had a miscarriage

hi i feel my whole body was swollen yesterday and when i took off my socks i had marks from my sock on my feet , also i have gained 5 pounds this month. eating is the same i had had migranes on and off, took a prenancy test this morning it was a neg. feet still hurt today slightly swollen. i had a misscarriage back in march. havent gotten pregnant yet. any idea?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The causes of swelling in feet could include thyroid problems, low hemoglobin, low blood proteins, high blood pressure, kidney problems and many other problems of circulation. You need to visit a physician for a general check up and routine investigations. If anything comes up positive in testing then you can me treated accordingly. Sometimes hormonal changes in females may be the only cause of swelling which comes off and on.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor